MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS
Model Number ESR8222400
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number: 3773418.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, leak - unknown origin was reported.The device was removed/replaced.The device was discarded.
 
Event or Problem Description
This follow-up mdr is created to document the additional event information received for record # (b)(4).According to the available information the inflatable penile prosthesis was implanted on (b)(6) 2013 and removed/replaced on (b)(6) 2020 due to leakage.Additional information received from the territory manager indicated: ¿leak ¿ unknown origin¿ was reported.The device was not received for evaluation as it was discarded.Without the benefit of analyzing the device quality cannot confirm any observations or comment on the condition of the product.If the device becomes available, or additional information is received, the complaint will be re-evaluated according to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no trends for this lot.Review of nonconforming reports revealed no nonconformances for this lot.No capas are associated with this lot.
 
Additional Manufacturer Narrative
Based on the available information, the reported complaint is identified in the risk management documentation and reviewed routinely with management to monitor complaint trends as part of post market surveillance.No corrective action is required at this time.

Brand Name
TITAN OTR
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10542735
Report Number2125050-2020-00864
Device Sequence Number3209109
Product Code FHW
UDI-Device Identifier05708932487580
UDI-Public05708932487580
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberESR8222400
Device Catalogue NumberESR822
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR